Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Constant chest and stomach pain, low appetite, constipation, TB ruled out, prescribed Forecox, Alprax. Will these help?

Hello,sir my mother has between chest and stomach pain about a month.Recently i instructed by a Dr.(with Gold medalist , Medicine specialist ) to take 1.forecox. 2. alprax . 3.Rekool. TB test has been done and not detected.The probelm is that my mother is not taking any food , vomiting if taken,no stool too.Are above three medicine will cure all the problems.Is forecox is required after seeing the TB report(Not Detected.) Thnx in advance.........
Asked On : Mon, 8 Oct 2012
Answers:  1 Views:  57
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Akmkumar,
The medication right now prescibed to your mother is only for TB, which you told that is coming negative in report.
Some time it is very difficult to detect the TB of intestine which can present in the form which your mother is suffering. So doctors try to see if the patient is responding clinically to the medication for the TB, most probably your doctor is also trying to do the same, but if there is no improvement in a months than it is important to think for some other factor which can be causing this problem.
I would suggest you to consult some gastroenterologist and try to find find accordingly the main problem which is causing this to your mother.

Thanks and take care.
Answered: Mon, 8 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor